[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 2, Issue 2 (4-2016) ::
2016, 2(2): 65-80 Back to browse issues page
Using operational matrix for numerical solution of fractional differential equations
F Mirzaee, E. Hadadian nejad yosofi
Abstract:   (3655 Views)

In this article, we have discussed a new application of modification of hat functions on nonlinear multi-order fractional differential equations. The operational matrix of fractional integration is derived and used to transform the main equation to a system of algebraic equations. The method provides the solution in the form of a rapidly convergent series. Furthermore, error analysis of the proposed method is provided under several mild conditions. Three numerical examples are given to show the efficiency and accuracy of the method. Illustrative examples are included to demonstrate the validity, efficiency, and applicability of the method.

Keywords: Modification of hat functions, Fractional differential equations, Operational matrices, Fractional calculus, Caputo derivative
Full-Text [PDF 1243 kb]   (6159 Downloads)    
Type of Study: S | Subject: alg
Received: 2017/01/16 | Revised: 2017/09/13 | Accepted: 2017/01/16 | Published: 2017/01/16 | ePublished: 2017/01/16
Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

mirzaee F, hadadian nejad yosofi E. Using operational matrix for numerical solution of fractional differential equations. Journal title 2016; 2 (2) :65-80
URL: http://mmr.khu.ac.ir/article-1-2586-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 2, Issue 2 (4-2016) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.1 seconds with 33 queries by YEKTAWEB 4553